# SDR ASOA201708151850

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 34,026 hours, 24,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PPERFORMING SB670BA-53-040,  FOUND STRINGER 3 TO BE CRACKED.  REPAIRED THE STR 3 IAW REO 670-53-21-493, REV D.
